Show simple item record

dc.contributor.authorGuler, Bahadir O. ( )
dc.contributor.authorYilmaz, Bulent ( )
dc.contributor.authorIsmailov, Zameddin ( )
dc.date.accessioned2022-04-04T14:08:00Z
dc.date.available2022-04-04T14:08:00Z
dc.date.issued2017-03-06
dc.identifier.citationGüler, B. O., Yilmaz, B., & Ismailov, Z. I. (2017). Boundedly solvable extensions of delay differential operators. Electronic Journal of Differential Equations, 2017(67), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15594
dc.description.abstractWe describe all boundedly solvable extensions of minimal operators generated by first-order linear delay differential operators in Hilbert spaces of vector-functions on finite intervals. Also, we study the structure of spectrum of these extensions. To do this we use methods from operator theory.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectDelay differential expressionen_US
dc.subjectBoundedly solvable operatoren_US
dc.titleBoundedly solvable extensions of delay differential operatorsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record